|Classification and external resources
Tocopherol, or vitamin E.
Hypervitaminosis E is a state of vitamin E toxicity. Because vitamin E can act as an anticoagulant and may increase the risk of bleeding problems, many agencies have set an upper tolerable intake level (UL) for vitamin E at 1,000 mg (1,500 IU) per day. This UL was established due to an increased incidence of hemorrhaging with higher doses of supplemental vitamin E. Doses of vitamin E above the UL can also potentiate the antiplatelet effects of certain drugs such as anti-coagulant medications and aspirin, which can cause life-threatening symptoms in ill patients. Hypervitaminosis E may also counteract vitamin K, leading to a vitamin K deficiency.
Symptoms and presentation 
- Blotchy skin
- Increased bleeding
- Increased triglycerides
- Decreased production of thyroid hormones
- Decreased activity of vitamin K
- Increased hemorrhaging from aspirin or anti-coagulant medications
See also 
External links